# SDR ASAA11410207

- Difficulty date: June 22, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813109
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B SEAT TRACK GOUGED SEVERAL AREA STA 520 540.  REMOVED FABRICATED NEW SEAT TRACK, INSTALLED IAW B737 400 MM 20 50 11 912 002 AND B737 400 SRM 51 40 05 AND ASA EA 400 53EA 0493.
